Skip to main content
Log in

Note zu der Arbeit von J. Frisch: „Points de platitude d'un morphisme d'espaces analytiques complexes”

  • Published:
Inventiones mathematicae Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literatur

  1. SéminaireH. Cartan 1960–1961; Familles d'espaces complexes (Secrétariat mathématique de l'E.N.S. 11 rue Pierre Curie, Paris 5ème).

  2. Dieudonné, J., etA. Grothendieck: Eléments de Géométrie algébrique, chap. III, IV. Publications Mathématiques de l'I.H.E.S. n° 11, 20, 24, 28.

  3. Frisch, J.: Points de platitude d'un morphisme d'espaces analytiques complexes, Inventiones math.4, 118–138 (1967).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Kiehl, R. Note zu der Arbeit von J. Frisch: „Points de platitude d'un morphisme d'espaces analytiques complexes”. Invent Math 4, 139–141 (1967). https://doi.org/10.1007/BF01425246

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01425246

Navigation